# SDR CALA2015100600820

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 50,889 hours, 18,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Blown
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT R1 DOOR HAS BLOWN BULB.  REPLACED LIGHT BULB IAW NG 33-51-04.  OPERATIONS CHECKED GOOD, NEW BULB PN 767.
